(Closed) Please help! Skipped placbo pills & my ovaries hurt!!

posted 7 years ago in Wellness
Post # 3
Member
1855 posts
Buzzing bee
  • Wedding: September 2012

Not a sign of pregnancy.  Could be a side effect from skipping the placebos, since people react differently to that method of period skipping.  It never worked for me, and I would have 2wk long, painful periods following the skipping attempt.  If that’s the case, the pain could be a from an abrupt/forced ovulation.  Could also be an ovarian cyst, but to have pain on both sides, that doesn’t seem likely.  Take some advil and see if the pain subsides.  If it’s debilitating, call your gyno.

Post # 4
Member
1020 posts
Bumble bee
  • Wedding: May 2010

What kind of pill are you on? If it’s the tri-phastic kind (where the three weeks have varying doses), your body could be reacting to dropping down to a lower dose and trying to still go through the withdrawal symptoms. If you’re on the same dose all through kind, then I don’t know what to tell you. How long have you been on the pill? Maybe it is still your body reacting because it’s so used to going through the withdrawal at this time?

Post # 5
Member
858 posts
Busy bee

if your not sure call the doctor, I have skipped my placbo pills and never had tht happen. Is it possible you have a cyst on your ovary? I would get it checked out just to be safe

Post # 6
Member
389 posts
Helper bee
  • Wedding: July 2010

I skipped the placebo pills on Loestrin24 a couple times and I had no bad side effects. I think you might be having cramps or something from skipping the placebos, if it is related to the pills. Like the pp asked, are your pills monophasic?

If for no other reason, I’d call your doctor to get some peace of mind so you don’t have to worry about it on your vacation.

Post # 7
Member
858 posts
Busy bee

@babymakes3:not true I have had cysts on both ovaries at the same time

cramps are worse when you skip the pills but for me the pain is nowhere near the same as a cyst. Its hard to describe the pain of a cyst if you havent had one yourself. If it turns out to be from skipping the placebo pills it just might not be worth it to skip them anymore. You could always try going on the pills that only give you a period a few times a year

Post # 9
Member
858 posts
Busy bee

@babymakes3:its ok I dont think most people have thmn on both sides aqt the same time. I bet your idea is right though, If the OP doesnt have a history of cysts I bet its just extra bad cramps

The topic ‘Please help! Skipped placbo pills & my ovaries hurt!!’ is closed to new replies.

Find Amazing Vendors